Badiou's materialist epistemology of mathematics

Brassier, Ray (2005) Badiou's materialist epistemology of mathematics. Angelaki, 10 (2). pp. 135-150. ISSN 0969-725X

Full text is not in this repository.

Official URL: http://dx.doi.org/10.1080/09697250500417357

This item is available in the Library Catalogue


Item Type:Article
Research Areas:Media & Performing Arts > Media & Performing Arts
Citations on ISI Web of Science:1
ID Code:389
Deposited On:11 Nov 2008 12:39
Last Modified:18 Mar 2014 08:02

Repository Staff Only: item control page

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year